Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Scattering theory for automorphic functions

Authors: Peter D. Lax and Ralph S. Phillips
Journal: Bull. Amer. Math. Soc. 2 (1980), 261-295
MathSciNet review: 555264
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. D. Faddeev, Expansion in eigenfunctions of the Laplace operator in the fundamental domain of a discrete group on the Lobačevskiĭ plane, Trudy Moscov. Mat. Obšč. 17 (1967), 323-350; see also English transl., Trans. Moscow Math. Soc. 17 (1967), 357-386. MR 236768
  • 2. L. D. Faddeev and B.S. Pavlov, Scattering theory and automorphic functions, Proc. Steklov Inst. Math. 27 (1972), 161-193. MR 320781
  • 3. I. C. Gohberg and M. G. Krein, Introduction to the theory of linear non-selfadjoint operators, Transl. Math. Monographs, vol. 18, Amer. Math. Soc., Providence, R. I., 1969. MR 246142
  • 4. T. Kubota, Elementary theory of Eisenstein series, Wiley, New York, 1973. MR 429749
  • 5. P. D. Lax and R. S. Phillips, Scattering theory, Academic Press, New York, 1967. MR 217440
  • 6. P. D. Lax and R. S. Phillips, Scattering theory for automorphic functions, Ann. of Math. Studies, no. 87, Princeton Univ. Press, Princeton, N. J., 1976. MR 562288
  • 7. P. D. Lax and R. S. Phillips, The scattering of sound waves by an obstacle, Comm. Pure Appl. Math. 30 (1977), 195-233. MR 442510
  • 8. Peter D. Lax and Ralph S. Phillips, Translation representations for the solution of the non-Euclidean wave equation, Comm. Pure Appl. Math. 32 (1979), no. 5, 617–667. MR 533296,
  • 9. H. P. McKean, Selberg's trace formula as applied to a compact Riemann surface, Comm. Pure Appl. Math. 25 (1972), 225-246. MR 473166
  • 10. A. Selberg, Harmonic analysis and discontinuous groups in weakly symmetric Riemannian spaces with applications to Dirichlet series, J. Indian Math. Soc. 20 (1956), 47-87. MR 88511
  • 11. M. A. Semenov-Tian-Shansky, Harmonic analysis on Riemannian symmetric spaces of negative curvature and scattering theory. Math. USSR Izvestija, vol. 10 (1976), 535-563.

Additional Information


American Mathematical Society